# SDR SWIA2019110446640

- Difficulty date: November 4, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 34,272 hours, 32,522 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Chafed
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR DOOR AFT INBD EDGE IS CHAFED.  (C-CHECK) RO: 11/3/2019 REMOVED CHAFE DAMAGE AND EVALUATED REPAIR. REPAIR FOUND TO BE OUT OF LIMITS. PERFORMED PERMANENT REPAIR TO R/H MLG DOOR.
